# SDR VNAA9709003

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 4067B000
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, A BLEED WARNING MESSAGE ILLUMINATED.  THE CREW ABORTED TAKEOFF AND RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE LEFT HIGH PRESSURE BLEED SHUTOFF VALVE IN ACCORDANCE WITH DORNIER MANTENANCE MANUAL 36-11-07.  FUNCTION CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
